# SDR CALA2025040403526

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N17285
- Make and model: Boeing 737-8
- Aircraft serial: 61853
- Aircraft time: 8,321 hours, 2,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE SLIDE GRIT BAR WITH ONE SIDE NOT ATTACHED. REATTACHED THE GRIT BAR AND IT NOW SITS SECURED IN THE BRACKET, OKAY TO CONTINUE.
